# SDR SIMA200909806

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 20,633 hours, 18,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV, THE CENTER OMEGA BEAM WAS FOUND CORRODED.  REMOVED CORROSION AND PERFORMED NDR INSPECTION.  CLEANED, ALODINED, PRIMED AND FILLED BLEND AREA.  FABRICATED DOUBLER.  CLEANED, ALODINED, PRIMED AND INSTALLED DOUBLER IAW SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
